# SDR SWAA2015010835566

- Difficulty date: December 12, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 6545855
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CHORD CORRODED BETWEEN BS 947.5+9 TO 986.5+8, STRINGER 17R.  R & R CHORD IAW SRM & DWG.
